hypotheticly because it happened to a friend and we want an answer. I am a 40 year old female and I today I strongly feel I was misdiagnosed with depression. I was drug to counselor and went into the appointment with my husband.When the counselor asks why we are there my husband says because he thinks I am depressed. I am asked to leave and my husband tells the counselor aout everything negitive that has ever happened to me. Then I am asked to go back in and the appointment is focused on those negative things. The counselor didn't get to see or hear me and how I really am. I have read about the typial symptoms and I do not fit in any of the categories, except fatigue which could be due to stress. I look forward to going out and going to karate. I think of the possitives and I am not talking like I am wanting to thin possitively, when I write I tell people of he good things going on. I am not having issues wih concentration and can liten to even the mos boring conversations and keep up. I don't think I have low self esteem, I dress up and go dancing with the girls I definatly do not have social withdrawal. I feel that the counselor listened to what my husband had to say and not me and diagnosed me wrongly. I also feel that the reason my husband is doing this is beause he may feel that if I am diagnosed with depression then I may stay with him instead of getting the divorce I want because I will feel that maybe it is me. I am wondering if I am misdiagnosed with depression what can the medication do to me? I have read how depression is a lack of serotonin in the brain after reuptake. If I do ot have deprssion then I have serotonin in my brain after reuptake and if I take the medicationwon't that leave to much serotonin in there to cause some sort of serotonin psycosis?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?